# SDR DALA1133489866

- Difficulty date: May 11, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 535 L24L HAS 1 MISS DRILLED HOLE IN RECEIVED .063 7075-T6 IAW SRP DC-9-53-10-04-801-663A-A.  FABRICATED, LOCATED AND DRILLED REPAIR ANGLE IAW SRM AND SPM 51-10-4, 51-10-2 AND DC9-A-53-10-04-801-663A-A.  TREATED AND PRIMED IAW SRM 51-10-3.  INSTALLED IAW SRM 51-30-5.
